# SDR XNOA1182

- Difficulty date: April 7, 2004
- Submitted: April 8, 2004
- Operation: Air carrier
- Aircraft: N371PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 157
- Aircraft time: 41,893 hours, 32,850 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Mlg
- Stage of operation: TO
- How discovered: V
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, RT MAIN LANDING GEAR DOOR UNLOCK LT ILLUMINATED WITH GEAR DOWN LIGHT OUT.  CLEANED DOOR SWITCH, OPS CK NORMAL ON GROUND IAW A300 MM 32-12-11.
